Alert archive / Colorado / High Wind Watches in 2011

High Wind Watch 6, NWS Pueblo, CO

November 4, 201110 counties in Colorado

NWS Pueblo, CO issued this high wind watch at Nov 4, 2011, 2:17 PM MDT for 10 counties in Colorado. It took effect at Nov 5, 2011, 10:00 AM MDT. It was in force for .

The area

The counties it named.

The facts

Issued
Nov 4, 2011, 2:17 PM MDT (20:17 UTC)
In effect from
Nov 5, 2011, 10:00 AM MDT
Expired
Nov 4, 2011, 9:13 PM MDT
In force
Issued by
NWS Pueblo, CO

Counties Baca County, CO, Bent County, CO, Crowley County, CO, El Paso County, CO, Huerfano County, CO, Kiowa County, CO, Las Animas County, CO, Otero County, CO, Prowers County, CO, Pueblo County, CO

The radar

The Pueblo radar (KPUX), 71 km from the middle of the area, began a volume at 20:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 8.3 hours before the alert went out and 212 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2011-11-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2011-11-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 61 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3934 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
61 m²/s²
0-3 km storm-relative helicity
54 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

520 
WWUS75 KPUB 042017
NPWPUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
217 PM MDT FRI NOV 4 2011

COZ084>089-093>099-050230-
/O.NEW.KPUB.HW.A.0006.111105T1600Z-111106T0000Z/
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
INCLUDING...BLACK FOREST...AIR FORCE ACADEMY...COLORADO SPRINGS...
PUEBLO...WALSENBURG...TRINIDAD...ORDWAY...OLNEY SPRINGS...
LA JUNTA...ROCKY FORD...BRANSON...KIM...EADS...SHERIDAN LAKE...
LAS ANIMAS...LAMAR...SPRINGFIELD...WALSH
217 PM MDT FRI NOV 4 2011

...HIGH WIND WATCH IN EFFECT FROM SATURDAY MORNING THROUGH
SATURDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A HIGH WIND
WATCH...WHICH IS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY
AFTERNOON. 

* LOCATION...THE EASTERN PLAINS OF SOUTHEAST COLORADO.

* CAUSE AND TIMING...A STRONG PACIFIC COLD FRONT WILL CROSS THE
  REGION LATE TOMORROW MORNING AND AFTERNOON. 

* WIND...WEST TO SOUTHWEST WINDS 30 TO 40 WITH GUSTS TO 65 MPH.

* IMPACT...DRIVING WILL BE DIFFICULT TOMORROW...ESPECIALLY ON
  NORTH-SOUTH ROADWAYS. BLOWING DUST WILL ALSO RESTRICT VISIBILITY
  AT TIMES. MINOR WIND DAMAGE TO STRUCTURES WILL BE POSSIBLE.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH IS ISSUED FOR THE PLAINS WHEN THERE IS THE
POTENTIAL FOR SUSTAINED WINDS OF AT LEAST 40 MPH OR GUSTS TO AT
LEAST 58 MPH.

WINDS OF THIS FORCE CAN CAUSE PROPERTY DAMAGE...ESPECIALLY TO
MOBILE HOMES. DRIVERS OF HIGH PROFILE VEHICLES ARE ESPECIALLY
VULNERABLE TO THE THREAT OF STRONG CROSSWINDS. OTHER POTENTIAL
HIGH WIND HAZARDS INCLUDE FLYING DEBRIS AND BLOWING DUST. IF YOU
ARE PLANNING TRAVEL IN THE WATCH AREA DURING THE TIME OF THE
WATCH...LISTEN TO THE LATEST WEATHER FORECAST...AND CONSIDER
TRAVELING AT ANOTHER TIME OR BY ANOTHER ROUTE.

&&

HODANISH

$$
2 follow-up statements
409 
WWUS75 KPUB 050136
NPWPUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
736 PM MDT FRI NOV 4 2011

COZ084>089-093>099-050745-
/O.CON.KPUB.HW.A.0006.111105T1600Z-111106T0000Z/
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
INCLUDING...BLACK FOREST...AIR FORCE ACADEMY...COLORADO SPRINGS...
PUEBLO...WALSENBURG...TRINIDAD...ORDWAY...OLNEY SPRINGS...
LA JUNTA...ROCKY FORD...BRANSON...KIM...EADS...SHERIDAN LAKE...
LAS ANIMAS...LAMAR...SPRINGFIELD...WALSH
736 PM MDT FRI NOV 4 2011

...HIGH WIND WATCH REMAINS IN EFFECT FROM SATURDAY MORNING
THROUGH SATURDAY AFTERNOON...

A HIGH WIND WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH
SATURDAY AFTERNOON. 

* LOCATION...THE EASTERN PLAINS OF SOUTHEAST COLORADO.

* CAUSE AND TIMING...A STRONG PACIFIC COLD FRONT WILL CROSS THE 
  REGION LATE TOMORROW MORNING AND AFTERNOON. 

* WIND...WEST TO SOUTHWEST WINDS 30 TO 40 WITH GUSTS TO 65 MPH.

* IMPACT...DRIVING WILL BE DIFFICULT TOMORROW...ESPECIALLY ON 
  NORTH-SOUTH ROADWAYS. BLOWING DUST WILL ALSO RESTRICT 
  VISIBILITY AT TIMES. MINOR WIND DAMAGE TO STRUCTURES WILL BE 
  POSSIBLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH IS ISSUED FOR THE PLAINS WHEN THERE IS THE
POTENTIAL FOR SUSTAINED WINDS OF AT LEAST 40 MPH OR GUSTS TO AT
LEAST 58 MPH.

WINDS OF THIS FORCE CAN CAUSE PROPERTY DAMAGE...ESPECIALLY TO
MOBILE HOMES. DRIVERS OF HIGH PROFILE VEHICLES ARE ESPECIALLY
VULNERABLE TO THE THREAT OF STRONG CROSSWINDS. OTHER POTENTIAL
HIGH WIND HAZARDS INCLUDE FLYING DEBRIS AND BLOWING DUST. IF YOU
ARE PLANNING TRAVEL IN THE WATCH AREA DURING THE TIME OF THE
WATCH...LISTEN TO THE LATEST WEATHER FORECAST...AND CONSIDER
TRAVELING AT ANOTHER TIME OR BY ANOTHER ROUTE.

&&



$$
857 
WWUS75 KPUB 050313
NPWPUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
913 PM MDT FRI NOV 4 2011

COZ084>089-093>099-050915-
/O.UPG.KPUB.HW.A.0006.111105T1600Z-111106T0000Z/
/O.NEW.KPUB.HW.W.0009.111105T1500Z-111106T0000Z/
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
INCLUDING...BLACK FOREST...AIR FORCE ACADEMY...COLORADO SPRINGS...
PUEBLO...WALSENBURG...TRINIDAD...ORDWAY...OLNEY SPRINGS...
LA JUNTA...ROCKY FORD...BRANSON...KIM...EADS...SHERIDAN LAKE...
LAS ANIMAS...LAMAR...SPRINGFIELD...WALSH
913 PM MDT FRI NOV 4 2011

...HIGH WIND WARNING IN EFFECT FROM 9 AM TO 6 PM MDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 9 AM TO 6 PM MDT SATURDAY. THE
HIGH WIND WATCH IS NO LONGER IN EFFECT. 

* LOCATION...THE EASTERN PLAINS OF SOUTHEAST COLORADO.

* CAUSE AND TIMING...A STRONG PACIFIC COLD FRONT WILL CROSS THE 
  REGION LATE TOMORROW MORNING AND AFTERNOON. 

* WIND...SOUTHWEST TO WEST WINDS 30 TO 40 MPH WITH GUSTS TO 65
  MPH. WINDS WILL BE STRONGEST DURING THE AFTERNOON. 

* IMPACT...STRONG CROSS WINDS WILL OCCUR ON SATURDAY...ESPECIALLY
  ALONG NORTH SOUTH ORIENTED ROADWAYS SUCH AS I-25. THESE STRONG
  WINDS CAN CAUSE DAMAGE TO STRUCTURES...AND BLOWING DUST WILL
  RESTRICT VISIBILITIES AT TIMES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HIGH WINDS CAPABLE OF CAUSING POWER OUTAGES AND PROPERTY DAMAGE
ARE EXPECTED.

THESE WINDS CAN CAUSE LIGHTWEIGHT OBJECTS TO BECOME DANGEROUS
AIRBORNE PROJECTILES. HIGH PROFILE VEHICLES AND VEHICLES PULLING
TRAILERS CAN BE FLIPPED BY CROSSWINDS. BLOWING DUST CAN QUICKLY
REDUCE VISIBILITY TO NEAR ZERO...RESULTING IN HAZARDOUS DRIVING
CONDITIONS AND ACCIDENTS INVOLVING MOTORISTS TAKEN BY SURPRISE.
BLOWING DUST OR SAND CAN ALSO BE A HEALTH HAZARD FOR THOSE WITH
RESPIRATORY PROBLEMS. SECURE LIGHTWEIGHT OBJECTS. AVOID TRAVELING
ON ROADS WITH CROSSWINDS.

&&

$$

What forecasters said that day

The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this high wind watch went out at Nov 4, 11:14 AM MDT, 3 hours 3 minutes earlier.

Area forecast discussion, Nov 4, 11:14 AM MDT, 3 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
1114 AM MDT FRI NOV 4 2011

.AVIATION...

...GETTING WINDY...

VFR CONDITIONS ARE EXPECTED AT KCOS AND KPUB NEXT 24 HOURS. AT
KALS...VFR WILL OCCUR NEXT 18 HOURS...BUT SOME SNOW SHOWERS LATE
IN THE FCST PD MAY BRING CONDITIONS DOWN TO MVFR.

MAIN CONCERN AT THE TAF SITES DURING THIS FCST PERIOD WILL BE
WINDS. BY LATE TOMORROW MORNING...WINDS WILL PICK UP FROM THE
SOUTHWEST AT 20 T0 30 KNTS WITH HIGHER GUSTS. THE HIGHEST WINDS
WILL OCCUR AFTER THIS FCST PERIOD...MAINLY DURING THE EARLY
AFTERNOON ON SATURDAY.

AT KALS...A COLD FRONT WILL CROSS THE AERODROME AROUND 15 UTC WITH
WINDS TAKING ON A MORE WSW COMPONENT. SNOW SHOWERS WILL BE
POSSIBLE.

&&

.PREV DISCUSSION... /ISSUED 505 AM MDT FRI NOV 4 2011/

SHORT TERM...
(TODAY AND TONIGHT)

CURRENTLY...SOME LEE WAVE CLOUDS ARE EVIDENT ON THE IR LOOP.
WESTERLY WINDS OVER THE EASTERN MOUNTAINS AND LOWER EATS SLOPES ARE
RESULTING IN RELATIVELY MILD OVERNIGHT TEMPERATURES.

TODAY...SOUTHWEST FLOW ALOFT DEVELOPS AHEAD OF THE APPROACHING
DISTURBANCE.  WIND SPEED WILL GRADUALLY INCREASE OVER THE MOUNTAINS
DURING THE DAY.  MAIN C51ENGE FOR TEMPERATURES IS THE AMOUNT OF
MIXING OVER THE PLAINS AND IN SOME OF THE HIGH MOUNTAIN VALLEYS.
GENERALLY FOLLOWED THE WARMER MET GUIDANCE WITH HIGHS MOSTLY IN THE
MID 50S TO LOWER 60S EAST OF THE MOUNTAINS.

TONIGHT...AS DISTURBANCE APPROACHES...SIGNIFICANT SNOW WILL START
OVER THE EASTERN SAN JUANS AROUND MIDNIGHT.  MAINTAINED THE CURRENT
WARNINGS AND ADVISORIES FOR THE MOUNTAINS.  SOME LIGHT SNOW WILL
DEVELOP OVER THE LA GARITA MOUNTAINS AND MOUNTAINS OF LAKE AND
CHAFFEE COUNTIES OVERNIGHT...AND HEAVIER SNOW IN THESE REGIONS WILL
DEVELOP ON SATURDAY.  WINDS WILL INCREASE OVER THE MOUNTAINS
OVERNIGHT...WITH WINDY CONDITIONS OVER THE MOUNTAINS AND LOWER EAST
SLOPES BY SUNRISE SATURDAY.  GRIDS SHOW THE RIBBON OF MILDER
OVERNIGHT LOWS ALONG THE LOWER EAST SLOPES OF THE EASTERN MOUNTAINS.
--PGW--

LONG TERM...
(SATURDAY THROUGH FRIDAY)

COMPUTER MODELS CONTINUE TO AGREE ON THE TRACK AND MAGNITUDE OF THE
UPCOMING SNOW EVENT FOR THE EASTERN SAN JUAN AND LA GARITA
MOUNTAINS. THE NAM12 SHOWS SNOW BEGINNING AROUND 06Z SATURDAY AND
BEGINNING TO TAPER OFF NEAR 18Z. NO MAJOR CHANGES TO THE SNOW
AMOUNTS...WITH 8-12 INCHES STILL EXPECTED OVER THE WARNING AREA WITH
AMOUNTS AS HIGH AS 16 INCHES POSSIBLE AT THE HIGHEST ELEVATIONS.

THIS SYSTEM WILL ALSO PRODUCE STRONG WINDS OVER THE EASTERN PLAINS
AS THE BASE OF THE TROUGH MOVES THROUGH THE REGION BY 18Z. NAM AND
GFS SHOW SUSTAINED WINDS TO BE 20-30 KTS AT 18Z...CURRENT WIND GRIDS
REFLECT THIS AND CONTAIN GUSTS TO 40 KTS WHICH IS BELOW WARNING
CRITERIA.

SUNDAY AND MONDAY...THE AFOREMENTIONED STORM SYSTEM WILL CLEAR
OUT OF THE AREA RATHER QUICKLY...SOUTHWEST FLOW AHEAD OF YET
ANOTHER SYSTEM WILL BRING MAINLY CLEAR SKIES TO THE FORECAST AREA
WITH THE EXCEPTION OF THE CONTINENTAL DIVIDE WHERE PARTLY CLOUDY
SKIES WILL LINGER. TEMPERATURES WILL REMAIN FAIRLY SEASONAL WITH
HIGHS IN THE 50S OVER THE PLAINS...40S OVER THE I25 CORRIDOR AND
SAN LUIS VALLEY...AND 30S IN THE MOUNTAINS.

MONDAY NIGHT AND TUESDAY...THE EC AND GFS BOTH BRING A RATHER STRONG
TROUGH THE FORECAST AREA BY 12Z...THE 00Z EC CUTS OFF THE LOW SOUTH
OF THE COLORADO BORDER...WHILE THE GFS DOES NOT CUT OFF THE LOW
UNTIL 18Z AND SHOWS THE SYSTEM IN WESTERN KANSAS AT THAT TIME...BOTH
MODELS SHOW QPF OVER THE MOUNTAINS MONDAY NIGHT/EARLY TUESDAY
MORNING...TRANSITIONING TO THE EASTERN PLAINS BY TUESDAY AFTERNOON.
THE 00Z EC IS THE STRONGEST MODEL SOLUTION THUS FAR...

AFTER THE LOW MOVES EAST OF THE REGION TUESDAY NIGHT...A RIDGE WILL
BEGIN TO BUILD INTO THE AREA BRINGING CLEAR SKIES AND PLEASANT
CONDITIONS THROUGH FRIDAY. -PJC

AVIATION...

VFR AT ALL TAF SITES DURING THE NEXT 24 HOURS. ONLY PROBLEM MAY
BE WINDS AT KCOS LATE FRIDAY NIGHT. BELIEVE SURFACE INVERSION WILL
BE STRONG ENOUGH TO KEEP GUSTY SOUTHWEST ABOVE THE SURFACE UNTIL
MID MORNING...DESPITE COLD AIR ADVECTION ALOFT. --PGW--

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
WINTER WEATHER ADVISORY FROM MIDNIGHT TONIGHT TO 9 PM MDT
SATURDAY FOR COZ058-060-066.

WINTER STORM WARNING FROM MIDNIGHT TONIGHT TO 9 PM MDT SATURDAY
FOR COZ068.

&&

34/34
Hazardous weather outlook, Nov 4, 7:00 AM MDT, 7 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
700 AM MDT FRI NOV 4 2011

COZ058>089-093>099-051300-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
700 AM MDT FRI NOV 4 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...TODAY AND TONIGHT

SNOW WILL DEVELOP LATE IN THE EVENING OVER THE CONTINENTAL DIVIDE
REGION...AS A STRONG PACIFIC STORM SYSTEM APPROACHES THE REGION.
THE SNOW WILL BE HEAVIEST OVER THE EASTERN SAN JUAN
MOUNTAINS...WHERE SIGNIFICANT ACCUMULATIONS ARE LIKELY OVERNIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SIGNIFICANT SNOWFALL WILL CONTINUE OVER THE CONTINENTAL DIVIDE REGION
THROUGH SATURDAY AFTERNOON. WINDY CONDITIONS OVER THE EASTERN
MOUNTAINS AND PLAINS ARE LIKELY ON SATURDAY. SOME WIND GUSTS COULD
REACH 50 MPH OVER THE PLAINS AND 60 MPH OVER THE MOUNTAINS.

ANOTHER STORM SYSTEM WILL AFFECT THE REGION MONDAY NIGHT AND
TUESDAY. THIS STORM WILL BRING SNOW TO THE CONTINENTAL DIVIDE MONDAY
NIGHT AND POSSIBLY TO THE EASTERN PLAINS TUESDAY DEPENDING ON THE
EXACT TRACK OF THE STORM.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE
POSSIBLE FOR THE CONTINENTAL DIVIDE REGION LATE TONIGHT.

06/81

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 3, 8:40 PM MDTWinter Storm WarningPUBConejos, Mineral, Rio Grande45 hr
Nov 3, 8:40 PM MDTWinter Weather AdvisoryPUBChaffee, Lake, Mineral, Rio Grande, Saguache50 hr
Nov 4, 2:27 PM MDTRed Flag WarningPUBBaca, Bent, Crowley, Kiowa, Las Animas, Otero and 1 more28 hr

Nearby

High Wind Watches in Colorado, 2011Every high wind watch in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.